I am having right side head pain, a dull heavy pain that comes on and wont go away for hours, it comes and goes....I have no idea what it could be. Pls help I have been having this for a while now, it hurts so bad it causes a burning sensation down my face. Kelly.
Have you seen a doctor? Seriously, why would you trust strangers to diagnose you via the Internet? That could be quite dangerous.
The symptoms you describe could be some kind of headache disorder, but they could also be symptoms of other issues, some of them quite serious.
As much as we'd like to help you, what you need is for someone to diagnose your headache and recommend treatment, and that can't be done via the Internet. The only person who can safely answer your question is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examinat...
My name is Doug, and this is the story of my wife Keri Haberstroh. Keri was diagnosed with breast cancer in 2005 at the age of 25. This is an update on Keri's first radiation treatment, after we learned that her cancer had spread . Subject: One Down Sent: Monday, April 3, 2006 2:08 PM Hi Everyone, Just thought I'd write to let you all know that the first treatment went well this morning. I was in and out in about half an hour. The actual treatment only takes a couple of minutes, but the set up takes a little longer. I don't feel anything and I don't see anything. The machine makes a buzzing sound and that's how I know when they are doing the radiation. They do my right hip first then my left hip. When the machine turns to do my left hip it's kind of cool what I get to look at because they screwed in a part on the machine that looks like a smiley face. So I get to end with a smile looking at me. Then I'm all don...
Having radiation? It can can produce side effects ranging from fatigue to a new "tan" – not that radiation's a day at the beach! Here's a look at some of the side effects, both short- and long-term, you may experience. Q. I’m partway through radiation, and I’m getting really tired. Is this one of the side effects? A. It sure is. Fatigue is probably the most common side effect of radiation, along with your skin becoming red and sore. What’s going on? Researchers theorize that your body is spending so much energy dealing with the “attack” going on against its cells, it has little left for anything else. Some women say they feel “dead tired.” Others, as though they’ve got a mild case of the flu. Some start to feel tired almost immediately, but for most it seems to develop later in treatment, or even after radiation is over. This fatigue can last for several months or even a year after treatment is over, so don’t be too hard ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.